Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Weak sequential denseness in Banach spaces

Author: J. Howard
Journal: Proc. Amer. Math. Soc. 99 (1987), 351-352
MSC: Primary 46B20
Corrigendum: Proc. Amer. Math. Soc. 104 (1988), 334.
MathSciNet review: 870799
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: H. P. Rosenthal [Some recent discoveries in the isomorphic theory of Banach spaces, Bull. Amer. Math. Soc. 84 (1978), 803-831] has shown that for separable Banach spaces, $X$ contains no subspace isomorphic to ${l_1}$ iff every bounded subset of $X$ is weakly sequentially dense in its weak closure (bwsd property). We show this is true for Banach spaces in general and compare the bwsd property to weak sequential denseness on arbitrary sets (weak $N$-sequential) and on relatively weakly compact sets (weak angelic).

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46B20

Retrieve articles in all journals with MSC: 46B20

Additional Information

Keywords: Weakly sequentially dense, weakly angelic
Article copyright: © Copyright 1987 American Mathematical Society